MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A SMR SHOULDER; GLENOSPHERE DIA. 40 MM
Model Number 1374.09.121
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to shoulder instability.Previous surgery is unknown, as well as complete information regarding original implant assembly.During revision the following pre-existing reverse components were explanted: smr metal back glenoid small (part number: 1375.21.005).Connector small (part number: 1374.15.305).Smr reverse liner +3mm d40mm (part number: 1365.50.815).Smr glenosphere 40mm (part number: 1374.09.121).Prosthesis was converted to an anatomic configuration implanting adaptor 36mm for reverse body (pn: 1352.15.200) and cta head (pn: 1323.09.500).Surgery was completed as intended.Patient is male, date of birth on (b)(6) 1965.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
SMR SHOULDER
Common Device Name
GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24163049
Report Number3008021110-2026-00033
Device Sequence Number9268710
Product Code KWT
UDI-Device Identifier08033390123129
UDI-Public8033390123129
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.121
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown